MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the nurses did not hear an alarm generated for a desaturation event.The staff discovered the patient, an infant, that was blue in color and initiated resuscitation.It was noted there was no alarm prior to the patient being found but that an alarm was generated after resuscitation began.
 
Additional Manufacturer Narrative
A philips technical consultant (tc) was dispatched to the customer site.The event took place on (b)(6) 2025 at 10:51 in the nicu bed a601.The biomed instructed the end user to move the patient to a different monitor once the patient was stabilized.The tc was unable to reproduce the reported issue.Multiple test alarms were generated, and the audible alarm sounded correctly on the bedside monitor, surveillance central, and overview central; the speakers were operating properly.Following validation of the monitor, the tc released the device to customer use.The tc assisted the customer with obtaining the clinical audit trail from their in-house investigation into the issue.The customer declined further assistance from philips.The clinical audit logs were reviewed by the tc and a philips product support engineer (pse).The first desat was acknowledged at10:36:20 the bedside.This was just a few seconds after annunciation.The monitor reminded the users at 10:39, and again at 10:42 (3 min intervals) that the patient was still in the desat condition.The patient left desat at 10:42:46 and transitioned to spo2 low (yellow alarm) until 10:43:13 when they left that state with a normal spo2 value.Spo2 alarms were generated; however, the user had silenced/acknowledged the alarm.The reported problem was not confirmed.Information was provided to the customer.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23547035
Report Number9610816-2025-001061
Device Sequence Number9449089
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown